# SDR AALA980414

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LGW - 50 - LT ENG OH LP 1 STATUS MESSGE ANNUNCIATED ON LOWER EICAS.  PERFORMED TROUBLESHOOTING AS PER MM 26-11-00-1 OH LOOP 1 FOUND INOPERATIVE NIL SPARES LGW ITEM DEF PER MEL 26-02B AU 2-364D-A ENT IN MICS PLACARDED RAISED.  TROUBLESHOT SYSTEM AND REPLACED FAULTY L ENG OVERHEAD LOOP DETECTOR ASSY PER MM 26-11-02-4 OVERHEAT DET TEST OK ON EICAS.  REMOVED PLAC 2-364D-A.  CLEARED MIC SHEET.  (M)
